# SDR UPS01835990

- Difficulty date: May 2, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA 4 RBL 58 PRESSURE WEB IS CORRODED BEYOND LIMITS.  REPAIRED WEB IAW SRO 8530026.
